Volume 2,Issue 2,1982 Table of Contents

   
Other Issues:  
  

目录

On Groups of Units of a Valuation Ring
  Chen Binghui and Qi Zhinan
  1982,2(2):1-6 [Abstract(905)]  [View PDF]
  
Some Remarks on Ordered Fields
  Dai Zhi-Zhong
  1982,2(2):7-10 [Abstract(797)]  [View PDF]
  
Some Theorems Concerning Periodic Rings and Jacobson Rings
  Xie Bangjie
  1982,2(2):11-13 [Abstract(819)]  [View PDF]
  
Double Magic Square
  梁培基
  1982,2(2):14 [Abstract(831)]  [View PDF]
  
The Relation between Capacities and Hausdorff Measures
  Lin Enwu
  1982,2(2):15-20 [Abstract(842)]  [View PDF]
  
Convergences and Contiguities in Spaces of Set-valued Maps
  Fu Peiren
  1982,2(2):21-30 [Abstract(887)]  [View PDF]
  
Some Properties of Decomposable Operators
  Wang Shengwang,Zou Chengzu and Sun Shanli
  1982,2(2):31-34 [Abstract(905)]  [View PDF]
  
Notes on the Problem of Nonlinear Eigenvalue
  Ding Hongming
  1982,2(2):35-40 [Abstract(771)]  [View PDF]
  
On the Decomposition Problem of Large-scale Syetem in the Theory of Stability (5)
  Liu Yongqing
  1982,2(2):41-48 [Abstract(806)]  [View PDF]
  
A Qualitative Study on Singular-Point of Higher Order
  Zhuanq Sinhwa
  1982,2(2):49-54 [Abstract(793)]  [View PDF]
  
General Solutions of Some Differential Equations on Riemannian Manifolds
  Shen Yibing
  1982,2(2):55-60 [Abstract(736)]  [View PDF]
  
Stability of Solutions of Initial-Value Problem for Burgers'Type Eguation and Solitary Wave Solutions
  Wang Mingliang
  1982,2(2):61-67 [Abstract(1019)]  [View PDF]
  
一个需要引起注意的问题——学术道德问题
  本刊编辑部
  1982,2(2):68 [Abstract(693)]  [View PDF]
  
The Algebraic Critical Cycles and Bifurcation of Limit Cycles for the System x=a sum from (i j=2) (aijxiyj),y=b sum from (i j=2)(bijxiyj)
  Suo Guangjian
  1982,2(2):69-76 [Abstract(1011)]  [View PDF]
  
Local Solvability of Lewy's Equation
  Niu Peiping
  1982,2(2):77-80 [Abstract(812)]  [View PDF]
  
The Bounds of Average Number of Real Roots for a Class of Random Algebraic Equations
  Yu Zhongming
  1982,2(2):81-85 [Abstract(780)]  [View PDF]
  
一点意见
  杨安洲
  1982,2(2):86 [Abstract(790)]  [View PDF]
  
On the Approximations of Functions and Their Derivatives by Hermite Interpolation
  Yu Dingguo
  1982,2(2):87-96 [Abstract(735)]  [View PDF]
  
A Modification of Kalman's Filter
  Cheng Chitai
  1982,2(2):97-102 [Abstract(825)]  [View PDF]
  
Weak Convergence of Array of Independent and m-Dependent Random Variables
  Lu Chuanrong
  1982,2(2):103-108 [Abstract(839)]  [View PDF]
  
Concerning the Convergence of the Mean of Random Elements in a (LF)-Space
  Wu Zhiquan and Wang Xiangchen
  1982,2(2):109-112 [Abstract(810)]  [View PDF]
  
On a Method of Constructing Interpolation Formulas via Inverse Series Relations
  L. C. Hsu and J. X. Yang
  1982,2(2):113-126 [Abstract(843)]  [View PDF]
  
具有给定极点的有理函数的逼近与展开(一)
  沈燮昌
  1982,2(2):127-136 [Abstract(682)]  [View PDF]
  
佐藤超函数理论介绍(单变量情况) (Ⅱ)
  齐民友
  1982,2(2):137-150 [Abstract(680)]  [View PDF]
  
Computational Methods for Finding Minimum Point of a Functional over a Manifold in Hilbert Space——Part 1. Restoration Operators and Approximate Curves of a Manifold
  Fei Jinggao
  1982,2(2):151-169 [Abstract(1108)]  [View PDF]
  
逼近论发展史简述(一)
  沈燮昌
  1982,2(2):171-180 [Abstract(761)]  [View PDF]